Jump to content
CrazyBoards.org

Help!


Recommended Posts

I'm having a problem with methylin. It makes me zone out and just become lazy and sleep. Yet it also makes me feel like I drank alot of coffee but can't move to stimulate the body.....Is it this brand or just ritalin not the right drug for me? Or do I need to just split the pill?

Link to comment
Share on other sites

I found the solution while browsing the internet of ppl who where also feeling fatigued on it. You have to drink plenty of water. For some reason it helps your system and me knowing me...I need all the water I can get!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...